# SDR SCNA20131123229

- Difficulty date: November 5, 2013
- Submitted: November 23, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E PANEL 322B ASSY HAS THREE INTERNAL RIBS CRACKED, RIBS 6, 7, 8 FROM TOP DOWN. REPAIRED AND INSTALLED NR 6 VERT STAB INTERNAL RIB. INSTALLED NR 7, NR 8 VERT STAB INTERNAL RIBS.
